# SDR DALA13007235814

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 34,939 hours, 11,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 996 1" ABOVE STRINGER 4L.  REMOVED DAMAGE IAW SRM WITHIN LIMITS. COMPLIED WITH BHEC INSPECTION OF REMOVED FASTENER IAW SRM REPAIR 6, NO ITEMS FOUND. REPLACED FASTENER IAW SRM 53-00-01.
